The Annals of Statistics
- Ann. Statist.
- Volume 42, Number 4 (2014), 1689-1691.
Addendum on the scoring of Gaussian directed acyclic graphical models
We provide a correction to the expression for scoring Gaussian directed acyclic graphical models derived in Geiger and Heckerman [Ann. Statist. 30 (2002) 1414–1440] and discuss how to evaluate the score efficiently.
Ann. Statist., Volume 42, Number 4 (2014), 1689-1691.
First available in Project Euclid: 7 August 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kuipers, Jack; Moffa, Giusi; Heckerman, David. Addendum on the scoring of Gaussian directed acyclic graphical models. Ann. Statist. 42 (2014), no. 4, 1689--1691. doi:10.1214/14-AOS1217. https://projecteuclid.org/euclid.aos/1407420013
- Deriving and simplifying the BGe score. We detail the steps used to derive (2) and simplify the ratios appearing in (1) to improve the numerical computation of the score.